YAWNING is a grand symptom after taking a right homoeopathic medicine Due to electrolysis/clysi

2 Likes

LikeAnswersShare
Yes. Immediately after taking the right remedy. If occurs afterwards, it loses its significance. Same way eructations/ burping, stretching, taking a deep breath etc immediately after the remedy are good signs that the given remedy is correct. But I'm sceptical about the reason being electrolysis/ clysi. Homeostasis is the reason because the reaction is instant, even before a second after the remedy is taken, these reactions are observable.
Valuable opinion
0
Nice post Do you get this information from your clinical practice or any other book doctor?
Thank you doctor
0
Nice informative post , it's helpful for my clinical life
Thank you doctor
0
Better observation sir !
Thank you doctor
0
Nice information
Thank you doctor
0
Nice information
Thank you doctor
1
Load more answers

Cases that would interest you